# SDR DALA2021062703473

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1445-1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON STRINGERS RBL 2.90, RBL 7.55, RBL 16.10, LBL 2.90, LBL 7.55 AND LBL 10.45 FROM STA 1445 TO 1500 AT AFT CARGO COMPARTMENT. STIRINGERS REPLACED. (LP 1854438)
